# SDR ASOA201000576

- Difficulty date: April 9, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 16,506 hours, 14,412 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part serial: 4
- Condition: Broken
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE BROKEN ON PRESSURE BULKHEAD FS 621 LBL 9, WL 80. (RESOLVED ON W/O: 154636 TASKCARD: N/R-00307 ) R& R NUTPLATE ON PRESSURE BUKLHEAD FS 621, LBL 9, WL 80 IAW SRM 51-42-06. (CLOSED)
